tennissmithy Posted January 27, 2010 Share Posted January 27, 2010 Hi all I've been having weird stomach cramps for a good few months. these are either spasmodic or they are like a dull ache (like period pain). I went to the docs last night as I assumed that it must have been related to my doc making me come off the pill. Anyway he has given me tablets to see how I get on but he thinks it may be a central nervous system problem (from my SAH) linked to my spinal cord being damaged by the seepage of blood. He says that if the tablets don't work, that only a full hysterectomy (spelling:lol:) would help. I'm not sure I want to cut off my chances but don't know!!! I can never go back on my pill so thats not an option. Has anyone else experienced stomach cramps/ pain since SAH?? Thanks- Can't believe after over 3 years i'm still asking health related questions about my SAH! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.